# SDR CA980325015

- Difficulty date: March 10, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 1,858 hours
- Engine: Lyc TIO540C1A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod End
- Part number: 452860
- Condition: Loose
- Location: Actuator
- Part time: 1,838 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ACTUATOR ROD END FELL OFF DURING APPROACH CAUSING THE FLAPS TO RETRACT. LANDING COMPLETED WITHOUT INCIDENT. DAMAGE INCLUDED BREAKING P/N 17320-00 BLOCK AND SLIGHT DAMAGE TO THE THREADS ON P/N 1736-00.ALL PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
